# SDR JJBA202006052002

- Difficulty date: June 2, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 41,978 hours, 26,083 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PASSENGER CABIN, ESCAPE HATCH DOOR TOOK SEVERAL MINUTES TO REMOVE DOOR TO FOM.  FOUND FASTENERS THAT ATTACH SIDEWALL PANEL TO EMERGENCY EXIT DOOR FRAME LOOSE CAUSING DOOR TO JAM ON FASTENERS.  RESECURED FASTENERS.  OPS CHECK SAT.
